# SDR DL777020908

- Difficulty date: August 5, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N877DA
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 1,306 hours, 222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 17953
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHTS INOP.  FOUND POWER SUPPLY BAD.  REPLACED POWER SUPPLY.
